# SDR CALA2017010900056

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 48,388 hours, 20,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS IN CABIN FLICKERING ON/OFF DURING TAXI OUT. CEASED PRIOR TO TAKEOFF FOUND CIDS MESSAGE EPSU UNIT FWD L. REPLACED EPSU BATTERY PER AM M 33-51-38. OPS CHECK OK AND MESSAGE CLEARED.
